Stunning Huichol Yarn Art
Donate $150 or more and get a beautiful Huichol yarn
painting, hand made by Huichol artists in Mexico.
They make fabulous gifts! (6, 8, 12 & 24 inch pieces available.)
Can Make Me Feel a Little Shaky
Gabapentin
by Danadoo
Citation:   Danadoo. "Can Make Me Feel a Little Shaky: An Experience with Gabapentin (exp108973)". Erowid.org. Aug 22, 2016. erowid.org/exp/108973

 
DOSE:
1200 mg oral Pharms - Gabapentin (daily)
  600 mg oral Pharms - Quetiapine (daily)

BODY WEIGHT: 150 lb


I have been taking gabapentin for several years now for nerve pain. I take a relitively large dose on a daily basis.

Gabapentin can make me feel a little shaky, and often gives me some numbness in my hands and feet. It has a slight mood lifting quality to it when taken on a regular, prescribed basis. Nothing 'trippy' or fun about it.



Exp Year: 2016ExpID: 108973
Gender: Female 
Age at time of experience: 40 
Published: Aug 22, 2016Views: 1,268
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Pharms - Gabapentin (183) : Not Applicable (38), Depression (15), Medical Use (47)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults